# SDR SWAA2012031902288

- Difficulty date: March 18, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 18,211 hours, 10,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN LENS BROKEN.  REPAIRED LENS PER M/M AND IPC.
